New subclass of hypergeometric meromorphic functions

F. Ghanim, Maslina Darus, A. Swaminathan

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we introduce a new class ε+(A,B,K) for -1≤ B < A ≤ 1 which consists hypergeometric meromorphic functions of the form in U = {Z: 0 <

Original languageEnglish
Pages (from-to)245-256
Number of pages12
JournalFar East Journal of Mathematical Sciences
Volume34
Issue number2
Publication statusPublished - Aug 2009

Fingerprint

Hypergeometric Functions
Meromorphic Function
Class
Form

Keywords

  • Convex functions
  • Hadamard product
  • Hypergeometric functions
  • Meromorphic functions
  • Starlike functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

New subclass of hypergeometric meromorphic functions. / Ghanim, F.; Darus, Maslina; Swaminathan, A.

In: Far East Journal of Mathematical Sciences, Vol. 34, No. 2, 08.2009, p. 245-256.

Research output: Contribution to journalArticle

Ghanim, F. ; Darus, Maslina ; Swaminathan, A. / New subclass of hypergeometric meromorphic functions. In: Far East Journal of Mathematical Sciences. 2009 ; Vol. 34, No. 2. pp. 245-256.
@article{de88984c50ec437d851b2ab684beb150,
title = "New subclass of hypergeometric meromorphic functions",
abstract = "In this paper, we introduce a new class ε+(A,B,K) for -1≤ B < A ≤ 1 which consists hypergeometric meromorphic functions of the form in U = {Z: 0 <",
keywords = "Convex functions, Hadamard product, Hypergeometric functions, Meromorphic functions, Starlike functions",
author = "F. Ghanim and Maslina Darus and A. Swaminathan",
year = "2009",
month = "8",
language = "English",
volume = "34",
pages = "245--256",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "2",

}

TY - JOUR

T1 - New subclass of hypergeometric meromorphic functions

AU - Ghanim, F.

AU - Darus, Maslina

AU - Swaminathan, A.

PY - 2009/8

Y1 - 2009/8

N2 - In this paper, we introduce a new class ε+(A,B,K) for -1≤ B < A ≤ 1 which consists hypergeometric meromorphic functions of the form in U = {Z: 0 <

AB - In this paper, we introduce a new class ε+(A,B,K) for -1≤ B < A ≤ 1 which consists hypergeometric meromorphic functions of the form in U = {Z: 0 <

KW - Convex functions

KW - Hadamard product

KW - Hypergeometric functions

KW - Meromorphic functions

KW - Starlike functions

UR - http://www.scopus.com/inward/record.url?scp=70349670884&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349670884&partnerID=8YFLogxK

M3 - Article

VL - 34

SP - 245

EP - 256

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 2

ER -